# SDR FDEA201205071761

- Difficulty date: May 7, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 94,354 hours, 30,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA38743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ON TOP OF FLOORBEAM HAS LIGHT CORROSION AT STA 1841 FROM BL 0 - LBL 30. R & R FLOORBEAM AND ANGLE IAW SRM 51-31-01 AND DWG AGA 3874.
